# SDR AALA202404037910

- Difficulty date: March 23, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737823
- Aircraft serial: 44480
- Aircraft time: 9,700 hours, 3,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE NUMBER 2 START THERE WAS A STRONG FUEL SMELL THROUGHOUT THE FLIGHT DECK AND CABIN WHEN THE RIGHT PACK WAS TURNED ON.   ACCOMPLISHED SOF TROUBLE SHOOTING PER J/C 09L00021001 AND ACCOMPLISHED FIM 71-00-00-810-893/894, ALSO ACCOMPLISHED LEFT AND RIGHT HAND ENGINE WASH. PER J/C 09L40072003 NO LEAKS NO FUMES NO ODOR NOTED AT THIS TIME, NO FAULT FOUND**(CLOSED).
